# SDR ASOA2013012902923

- Difficulty date: January 13, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AND DOUBLER CORRODED AT FS 319.70, RBL 42.  REMOVED RT FLOOR SUPPORT FS 310.00 TO FS 319.70 IAW SRM 51-42-06 FOR REPAIR OR REPLACEMENT.  LOCATED & DRILLED NEW SERVICEABLE FLOOR SUPPORT, IAW SRM 51-40-11.  INSTALLED IAW SRM 51-42-06, 7 51-42-13.     LOCATED & DRILLED NEW FLOOR SUPPORT DOUBLER IAW SRM 51-40-11. INSTALLED NEW FLOOR SUPPORT DOUBLER IAW SRM 51J-42-06.
